# SDR HDNA20160225007

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N911TB
- Make and model: Bolkms BK117C2
- Aircraft serial: 9281
- Aircraft time: 2,388 hours, 5,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Condition: Cracked
- Location: Zone 200
- Part time: 2,388 hours, 5,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS, FOUND CRACKS IN TAIL CONE AT STATION X6616, AT 4 O'CLOCK POSITION IF LOOKING FROM AFT TO FWD AT TAIL CONE & TAIL BOOM ATTACH POINT.
